# SDR ASOA20141228386

- Difficulty date: December 28, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 34,088 hours, 19,318 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT ENGINE FORWARD LOWER MOUNT YOKE FITTING WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.   MAINTENANCE R & R THE FITTING IAW EC5450-01124.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
